# SDR 02FDEA00116

- Difficulty date: January 17, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 1228 6 FASTENER HOLES CRACKED FOR MCD UPR HINGE ON FUSELAGE BETWEEN 480 & 620, STR 2L & 3L.  R&R PER EO 7-5230-7-5000.
